MAUDE Adverse Event Report: RESPIRONICS, INC. DS2 ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DS2 ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BLX520H15C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Sneezing (2251); Unspecified Respiratory Problem (4464)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer previously reported an event in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of greyish particles in the device waterbank.The patient has contacted mediq (the distributor) with this complaint but does not feel he is taken seriously.The patient reports visualization of gray flakes several times in the morning even when usage was short.The patient also reports being awaken by a persistent runny nose with subsequent sneezing.The patient's device has been exchanged a few times.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device is not related to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.Box b: adverse event or product problem; describe event or problem should state, "the manufacturer received information alleging visualization of greyish particles in the device waterbank.The patient has contacted mediq (the distributor) with this complaint but does not feel he is taken seriously.The patient reports visualization of gray flakes several times in the morning even when usage was short.The patient also reports being awaken by a persistent runny nose with subsequent sneezing.The patient's device has been exchanged a few times.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.".
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of greyish particles in the device waterbank.The patient has contacted mediq (the distributor) with this complaint but does not feel he is taken seriously.The patient reports visualization of gray flakes several times in the morning even when usage was short.The patient also reports being awaken by a persistent runny nose with subsequent sneezing.The patient's device has been exchanged a few times.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The device has not yet been returned to the manufacturer for investigation.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.H6 is updated/ corrected.

Brand Name
DS2 ADV AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key18980224
Report Number2518422-2024-15085
Device Sequence Number12336954
Product Code BZD
UDI-Device Identifier00606959062818
UDI-Public00606959062818
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBLX520H15C
Device Catalogue NumberBLX520H15C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer03/14/2024
01/17/2025
06/04/2026
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date03/27/2024
01/17/2025
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown